# SDR DL73S952122

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Shorted
- Location: Fwd Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, HAD SMOKE AND SPARKS COMING FROM CABIN LIGHT CONTROL PANEL AT FWD ENTRY DOOR.  REPAIRED SHORTED WIRES, RETURNED TO SERVICE.
